swiching Efavirenz to more suitable med.
Jun 14, 2004
My meds.had been chaged from AZT-VIRAMUNE.VIDEX to 3TC -ABACAVIR-EFAVIRENZ. My problem is that Efavirenz makes me feel really Space out for about 3 hours. i know that some people take their meds. before going to bed to avoid this problem. but i can not do that becouse my work(some days is the morning and some days a night time.) So my question is, for which med. can i swich Efavirenz keeping the combo ABACAVIR-3TC.?
I trying to avoid any more problems of Lipoatrophy Thank you very much in advance
Response from Dr. Holodniy
You don't indicate why your first combination regimen was changed. If there was no resistance or allergic reactions to nevirapine (viramune), there is no reason why you couldn't go back to that medication.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can A Condom Protect You From Getting Hiv?
- Are Fever Aches Sleepiness And No Appetite Symptoms Of Aids?
- Peripheral Neuropathy And Candidiasis
- Will My Chlamydia Go Away With Treatment?
- Will Genital Warts Eventually Go Away And Not Flare Up Again?
- What Color Is The Genital Warts Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.